# SDR AUS20020578

- Difficulty date: May 2, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 6122 · Propeller Governor
- Part: Csu
- Part number: C290D4T4
- Condition: Faulty
- Location: Propeller Govern
- Component: Propeller Govern, Mcauly, D3A32C90
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) CONSTANT SPEED UNIT (CSU) FAULTY.
